zbMATH — the first resource for mathematics

Convergence estimate for second order Cauchy problems with a small parameter. (English) Zbl 0952.35151
Extending his previous results [J. Math. Anal. Appl. 174, No. 1, 95-117 (1993; Zbl 0851.35095)] the author derives estimates for \(u_{\varepsilon} - u_0\) and \(u_{\varepsilon}' - u_0'\), where \(u_{\varepsilon }\) and \(u_0\) are the solutions of the initial value problem \[ \varepsilon u_{tt} + Au_t + Bu + f(u) = 0, \;u(0) = u_{0\varepsilon }, u_t (0) = u_{1\varepsilon } \] \((\varepsilon >0)\) and its limit \[ Au_t + Bu + f(u) = 0, \;u(0) = u_{00}, \] respectively. Here \(A,B\) are commuting positive selfadjoint operators in a Hilbert space, the data \(f,u_{0\varepsilon },u_{1\varepsilon }\) are subject to some mild conditions.
Reviewer: A.Kufner (Praha)

35R15 PDEs on infinite-dimensional (e.g., function) spaces (= PDEs in infinitely many variables)
Full Text: DOI EuDML
[1] Engel, K.-J.: On singular perturbations of second order Cauchy problems. Pac. J. Math. 152 (1992), 79-91. · Zbl 0743.34063
[2] Fattorini, H.O.: Second Order Linear Differential Equations in Banach Spaces. North Holland, 1985. · Zbl 0564.34063
[3] Najman, B.: Time singular limit of semilinear wave equations with damping. J. Math. Anal. Appl. 174 (1991), 95-117. · Zbl 0851.35095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.